Theoretical Computer Science

ISSNs: 0304-3975, 03043975

Elsevier BV, Netherlands

ISI indexed (2013): yes, FI (2013): 2

Central database

Journal

  1. Research › Journal article
  2. Published

    Towards optimal packed string matching. / Ben-Kiki, Oren; Bille, Philip; Breslauer, Dany; Ga̧sieniec, Leszek; Grossi, Roberto; Weimann, Oren.

    In: Theoretical Computer Science, Vol. 525, 2014, p. 111-129.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  3. Published

    The complexity of computing the MCD-estimator. / Bernholt, T.; Fischer, Paul.

    In: Theoretical Computer Science, Vol. 326, No. 1-3, 2004, p. 383-398.

    Publication: Research - peer-reviewJournal article – Annual report year: 2004

  4. Published

    String matching with variable length gaps. / Bille, Philip; Gørtz, Inge Li; Vildhøj, Hjalte Wedel; Wind, David Kofoed.

    In: Theoretical Computer Science, Vol. 443, 2012, p. 25-34.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    Runtime analysis of the 1-ANT ant colony optimizer. / Doerr, Benjamin; Neumann, Frank; Sudholt, Dirk; Witt, Carsten.

    In: Theoretical Computer Science, Vol. 412, No. 17, 2011, p. 1629-1644.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  6. Published

    PAC-Learning from General Examples. / Fischer, Paul; Hoeffgen, K.- U.; Lefmann, H.

    In: Theoretical Computer Science, Vol. 172, No. 1-2, 1997, p. 43-65.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

  7. Published

    Asymmetry in k-Center Variants. / Gørtz, Inge Li; Wirth, Anthony.

    In: Theoretical Computer Science, Vol. 361, No. 2-3, 2006, p. 188-199.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  8. Published

    Finite Divergence. / Hansen, Michael Edberg; Pandya, P. K.; Chaochen, Zhou.

    In: Theoretical Computer Science, Vol. 138, No. 1, 1995, p. 113-139.

    Publication: Research - peer-reviewJournal article – Annual report year: 1995

  9. Published

    Order-sorted Algebraic Specifications with Higher-order. / Haxthausen, Anne Elisabeth.

    In: Theoretical Computer Science, Vol. 183, No. 2, 1997, p. 157-185.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

  10. Quantitative mu-calculus and CTL defined over constraint semirings. / Lluch Lafuente, Alberto; Montanari, Ugo.

    In: Theoretical Computer Science, Vol. 346, No. 1, 2005, p. 135-160.

    Publication: Research - peer-reviewJournal article – Annual report year: 2005

  11. Published

    A Framework for Security Analysis of Mobile Wireless Networks. / Nanz, Sebastian; Hankin, Chris.

    In: Theoretical Computer Science, Vol. 367, No. 1-2, 2006, p. 203-227.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

Previous 1 2 3 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word